# SDR SWIA200413802

- Difficulty date: September 10, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 17,298 hours, 25,649 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0460
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,496 hours, 14,114 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT IB FLAP DOES NOT FULLY RETRACT.  REPLACED RT IB FLAP ACTUATOR IAW MM 27-50-07. OPERATIONAL CHECK GOOD.
